Why Does My Thyroid Medication Make Me Hungry All The Time?
Posted in the Top Stories Forum
Since: Feb 14
#1 Feb 14, 2014
I would like to know why does my thyroid medication makes me hungry all the time? I am on Nature Throid that is similar to Armour Thyroid. I have tried basically all of them and they all cause that. It doesn't matter what I eat and how much I eat. I am always hungry. I never feel full enough and if I do it doesn't last long. This is making it hard for me because I am trying to take better care of myself by dieting and exercising. I did weigh 335 and got down to 320. I am currently doing 90 minutes a day 5 to 6 times a week. I am on 2330 calorie diet based on Myfitnesspal. I even do portion control now by measuring everything. Something new I learned. I feel like I would lose more if I could feel fuller. I would like to know is there anything I can do without having to ask my doctor. Really don't want to ask my doctor because that means more medication. Appetite suppressants usually don't work on me for a real long time. Longest one was a year and a half. I even tried cinnamon pills and those didn't work. I even drink 8 or 9 cups of water a day and that doesn't help me either. Thank you in advance for all your help.
Add your comments below
|Wake up, Black America!! (Sep '13)||4 min||Johnny||2,548|
|Why Should Jesus Love Me? (Feb '08)||5 min||Epiphany2||600,202|
|Prove there's a god. (Mar '08)||9 min||It aint necessari...||734,001|
|Judge Mathew J. Gary (Jun '12)||25 min||Ghost||27|
|Was 9/11 a conspiracy?? (Oct '07)||28 min||AussieBobby||258,212|
|Hot gays in Abu Dhabi (Nov '13)||29 min||Sameer||769|
|Bush is a hero (Sep '07)||1 hr||The Awakener||173,311|
|Blaming Israel for carnage (Jul '06)||2 hr||JUDEletePete||118,132|
|Roman Catholic church only true church, says Va... (Jul '07)||2 hr||truth||539,557|
Find what you want!
Search Top Stories Forum Now